# SDR ASAA0080505

- Difficulty date: February 20, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 9957739101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED 30K CHECK, THE AFT CARGO COMPARTMENT STATION 1287 BETWEEN LONGERON 29L TO 30L SHEAR TIE WAS FOUND TO BE CORRODED.  REPAIRED PER SRM.  (M)
